Alert archive / Ohio / Snow Squall Warnings in 2026
Snow Squall Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this snow squall warning at Jan 17, 2026, 10:50 AM EST for Cuyahoga County, Lorain County, Medina County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2026, 10:50 AM EST (15:50 UTC)
- Expired
- Jan 17, 2026, 11:30 AM EST
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Lorain County, OH, Medina County, OH
The radar
The Cleveland radar (KCLE), 16 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 3.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 118 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
335
WWUS51 KCLE 171550
SQWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
1050 AM EST Sat Jan 17 2026
OHC035-093-103-171630-
/O.NEW.KCLE.SQ.W.0002.260117T1550Z-260117T1630Z/
Cuyahoga OH-Medina OH-Lorain OH-
1050 AM EST Sat Jan 17 2026
The National Weather Service in Cleveland has issued a
* Snow Squall Warning for...
Cuyahoga County in northeastern Ohio...
Northern Medina County in northeastern Ohio...
Eastern Lorain County in north central Ohio...
* Until 1130 AM EST.
* At 1049 AM EST, a dangerous snow squall was located along a line
extending from near Westlake to near North Ridgeville to 7 miles
east of Wellington, moving northeast at 30 mph.
HAZARD...Intense bursts of heavy snow. Gusty winds leading to
blowing snow and visibility rapidly falling to less than
one-quarter mile. Wind gusts up to 35 mph.
SOURCE...Radar and webcams.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
This will affect portions of I-90, I-80, I-480, I-71, and I-77
Cuyahoga, eastern Lorain, and northern Medina Counties.
Locations impacted include...
Cleveland, Willowick, Parma, Lakewood, Euclid, Cleveland Heights,
Strongsville, Brunswick, Westlake, North Royalton, North Ridgeville,
Warrensville Heights, Grafton, Timberlake, Lakeline, North Olmsted,
Garfield Heights, Shaker Heights, Maple Heights, and South Euclid.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
&&
LAT...LON 4166 8145 4164 8149 4159 8148 4135 8158
4135 8159 4133 8159 4127 8169 4112 8210
4133 8204 4152 8193 4153 8191 4151 8183
4153 8173 4171 8143
TIME...MOT...LOC 1549Z 242DEG 26KT 4148 8192 4135 8199 4113 8210
SNOW SQUALL...OBSERVED
$$
Sullivan2 follow-up statements
609
WWUS51 KCLE 171619
SQWCLE
Snow Squall Warning
National Weather Service Cleveland OH
1119 AM EST Sat Jan 17 2026
OHC035-093-103-171630-
/O.CON.KCLE.SQ.W.0002.000000T0000Z-260117T1630Z/
Cuyahoga OH-Medina OH-Lorain OH-
1119 AM EST Sat Jan 17 2026
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 1130 AM EST FOR
CUYAHOGA...NORTHEASTERN MEDINA AND EAST CENTRAL LORAIN COUNTIES...
At 1118 AM EST, a dangerous snow squall was located along a line
extending from near Cleveland to near Lakewood to Brunswick, moving
east at 35 mph.
HAZARD...Intense bursts of heavy snow. Gusty winds leading to
blowing snow and visibility rapidly falling to less than
one-quarter mile. Wind gusts up to 35 mph.
SOURCE...Radar and webcams.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
This will affect portions of I-90, I-80, I-480, I-71, and I-77
Cuyahoga, eastern Lorain, and northern Medina Counties.
Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, Warrensville Heights, Highland
Hills, Timberlake, Lakeline, North Olmsted, Garfield Heights, Shaker
Heights, Maple Heights, South Euclid, Parma Heights, and Rocky River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
&&
LAT...LON 4168 8145 4166 8145 4164 8149 4155 8149
4136 8157 4135 8159 4133 8159 4127 8169
4119 8193 4150 8193 4148 8184 4150 8174
TIME...MOT...LOC 1618Z 267DEG 29KT 4151 8168 4146 8172 4124 8183
SNOW SQUALL...OBSERVED
$$
Sullivan817
WWUS51 KCLE 171634
SQWCLE
Snow Squall Warning
National Weather Service Cleveland OH
1134 AM EST Sat Jan 17 2026
OHC035-093-103-171643-
/O.EXP.KCLE.SQ.W.0002.000000T0000Z-260117T1630Z/
Cuyahoga OH-Medina OH-Lorain OH-
1134 AM EST Sat Jan 17 2026
...THE SNOW SQUALL WARNING FOR CUYAHOGA...NORTHEASTERN MEDINA AND
EAST CENTRAL LORAIN COUNTIES HAS EXPIRED...
The snow squall that prompted the warning is moving out of the
warned area. A new Snow Squall Warning has been issued for eastern
Cuyahoga, western Lake, northern Summit and western Geauga Counties
until 1200 PM EST.
LAT...LON 4168 8145 4166 8145 4164 8149 4155 8149
4136 8157 4135 8159 4133 8159 4127 8169
4119 8193 4150 8193 4148 8184 4150 8174
TIME...MOT...LOC 1633Z 242DEG 26KT 4154 8160 4149 8164 4127 8175
$$
SullivanWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Jan 17, 9:45 AM EST, 1 hour 5 minutes earlier. Its key messages:
- 1) Scattered light snow showers are expected through this evening. Isolated snow squalls are possible today along and ahead of the approaching cold front, which could briefly create hazardous travel conditions. 2) A prolonged period of frigid weather is expected tonight through Tuesday night with highs in the 10s and lows in the single digits. Dangerous wind chills as low as -20F are possible Monday into Tuesday. 3) Scattered snow showers are possible early next week, with a chance for more impactful lake effect snow Monday into Tuesday across far Northeast Ohio and Northwest Pennsylvania. Confidence in the lake effect is medium at this time.
Area forecast discussion, Jan 17, 9:45 AM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
945 AM EST Sat Jan 17 2026
.WHAT HAS CHANGED...
There is the potential for a few heavier snow showers or
squalls along and just ahead of a cold front later today. The
potential for heavy lake effect snow has increased for parts of
far Northeast Ohio and Northwest Pennsylvania Monday into
Tuesday.
&&
.KEY MESSAGES...
1) Scattered light snow showers are expected through this evening.
Isolated snow squalls are possible today along and ahead of the
approaching cold front, which could briefly create hazardous
travel conditions.
2) A prolonged period of frigid weather is expected tonight
through Tuesday night with highs in the 10s and lows in the
single digits. Dangerous wind chills as low as -20F are possible
Monday into Tuesday.
3) Scattered snow showers are possible early next week, with a
chance for more impactful lake effect snow Monday into Tuesday
across far Northeast Ohio and Northwest Pennsylvania. Confidence
in the lake effect is medium at this time.
&&
.DISCUSSION...
Update...
Most of the forecast remains valid per latest trends in obs and
model guidance. However, increased POP's through this early
evening to account for the ongoing precip banding along and
ahead of the E'ward-moving cold front. At the surface, this
front was roughly located along a Huron to Marion, OH line as of
9:45 AM EST this morning. The surface cold front is expected to
exit the rest of our CWA by 5 PM this evening, give or take one
hour. Convergence/moist ascent along the surface cold front
will release weak potential instability in the lowest ~1 km AGL
and result in strong/maximized ascent at a cloud temperature
near -8C to -10C as surface wet-bulb temperatures hover near
0C. Thus, expect steady to heavy snow and graupel showers along
the front. Light snow showers related to moist isentropic
ascent aloft remain possible ahead of the front, while light
snow showers are also possible for up to several hours behind
the surface cold front passage and will be associated with
convergence/moist ascent along the upper-reaches of the front.
Fresh snow accumulations today are expected to be 2" or less.
Greatest amounts are expected in the higher terrain of NW PA,
where a somewhat colder environment should allow snow to
accumulate more easily.
KEY MESSAGE 1...
A low pressure system is currently tracking through the Upper
Great Lakes today. The first of a couple cold fronts will push
through the region today. Scattered light snow showers are
expected off and on today ahead of the cold front. There is
some potential for isolated heaver snow showers or brief
squalls along and ahead of the approaching cold front. These
brief heavy burst of snow could briefly create hazardous travel
conditions. Temperatures ahead of the cold front will be
relatively milder in the lower to middle 30s before temperatures
fall behind the frontal passage. Any snowfall today will be
light an inch or less.
KEY MESSAGE 2...
A prolonged period of very cold weather is expected to start
tonight and last through Tuesday night. The first of a couple
cold fronts will move through later tonight. Temperatures
tonight will drop into the lower teens. Temperatures on Sunday
will be in the upper teens to lower 20s. Another stronger cold
front with an Arctic airmass behind it will move across the
region late Sunday night into Monday. High temperatures on
Monday will be in the teens to near 20 degrees. Overnight low
temperatures Monday night into Tuesday morning will be near or
slightly below Zero. High temperatures on Tuesday will be in the
lower to middle teens. Overnight low temperatures Tuesday night
will be back down in the single digits to lower teens. More
importantly, there will be dangerous wind chills of -10F to -20F
Monday into Tuesday. A cold weather advisory will likely be
needed to highlight this threat of dangerous cold weather.
KEY MESSAGE 3...
Scattered snow showers will be possible Sunday night through
Monday night areawide. The potential for accumulating and more
impactful heavy lake effect snow is increasing for far
northeast Ohio and northwest Pennsylvania Monday into Tuesday.
Initially the development of this lake effect snow event will
be towards southwestern New York. But as the low level flow
becomes more westerly over Lake Erie, this lake effect snow
potential will likely drift into northwest Pennsylvania and far
northeast Ohio Monday through Tuesday. There may be the
potential for heavy lake effect snow and forecast confidence is
medium at this time. If forecast confidence continues to
increase, a Winter Storm Watch for Lake Effect Snow may be
needed to parts of NWPA and maybe far NEOH. Another storm system
and low pressure system may track across the Great Lakes region
during the middle of next week, Wednesday into Thursday with
additional chances for snow showers areawide and Lake Effect
Snow for the primary Snowbelt.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
Mainly MVFR and IFR across the TAF sites this morning,
associated with low ceilings, though the exception is a narrow
snow band resulting in brief IFR vsbys across the eastern TAF
sites. Otherwise, attention turns back towards the west later
this morning and afternoon as a cold front moves east through
the area. Scattered snow showers will develop along the front,
resulting in brief IFR vsbys reflected by tempo groups.
Conditions will improve to VFR from west to east by later this
afternoon and evening.
Winds are generally out of the south this morning, 10 to 12
knots. Winds will shift towards the southwest behind a cold
front later this morning and afternoon, 10 to 15 knots with
gusts up to 25 knots possible. Winds will subside to around 10
knots following sunset and remain out of the southwest.
Outlook...Non-VFR possible in snow showers Sunday night into Monday.
Non- VFR may linger in lake effect snow across Northeast Ohio
and Northwest Pennsylvania Tuesday through Wednesday.
&&
.MARINE...
Ice coverage continues to expand across the western basin of
Lake Erie. Hazardous marine conditions across the central and
eastern basins will persist into next week as multiple systems
move across the Great Lakes.
Confidence is increasing for a combination of Gales and freezing
spray Monday into Tuesday across the central and eastern basin
of Lake Erie as a clipper slides east through the Great Lakes,
ushering in west to southwest winds of 30 to 35 knots. In
addition, this system will extend an arctic front across the
region, with lake air temperatures over ice- free areas expected
to drop into the low teens. If trends continue, a Gale Watch
appears likely in the next forecast cycle.
Following this system, southwest winds will remain elevated,
around 25 knots, into Wednesday. Winds should gradually subside
to 20 knots or less and begin to favor a west direction by
Thursday
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 3 PM this afternoon to 7 AM EST
Monday for LEZ146>149.
&&
DISCUSSION...77/Jaszka
AVIATION...Kahn
MARINE...KahnHazardous weather outlook, Jan 17, 7:48 AM EST, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 748 AM EST Sat Jan 17 2026 OHZ012>014-089-PAZ001>003-181300- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered snow showers will accompany a cold front later today. A few heavier snow showers or squalls may cause some brief hazardous travel conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Lake effect snow may impact the area Monday into Tuesday. A prolonged period of cold weather is expected Saturday night through Tuesday night. The coldest conditions are expected Monday and Tuesday, with daytime highs in the single digits and 10s and overnight lows near to below 0. Minimum wind chills of -10F to -20F are likely late Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>011-017>023-027>033-036>038-047-181300- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Scattered snow showers will accompany a cold front later today. A few heavier snow showers or squalls may cause some brief hazardous travel conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A prolonged period of cold weather is expected Saturday night through Tuesday night. The coldest conditions are expected Monday and Tuesday, with daytime highs in the single digits and 10s and overnight lows near to below 0. Minimum wind chills of -10 to - 20 are likely late Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>145-162>165-181300- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-166>169-181300- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on- the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. West to southwesterly Gales are very possible Monday into Tuesday. Heavy freezing spray will be likely as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 17, 8:25 AM EST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
825 AM EST Sat Jan 17 2026
OHZ008-009-018-019-027>029-036-037-171415-
Seneca OH-Crawford OH-Huron OH-Wyandot OH-Marion OH-Erie OH-
Richland OH-Sandusky OH-Morrow OH-
825 AM EST Sat Jan 17 2026
...A line of snow showers will affect Huron...western Richland...
eastern Seneca...Erie...Marion...eastern Wyandot...Morrow...
southeastern Sandusky and Crawford Counties Until 915 AM EST....
At 824 AM EST, radar indicated snow showers along a line extending
from near Bloomville to Prospect, moving northeast at 40 mph.
HAZARDS INCLUDE...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Marion, Sandusky, Norwalk, Bucyrus, Mount Gilead, Galion, Shelby,
Bellevue, Willard, Ontario, Crestline, Cardington, Plymouth, Northern
Milan, Milan, Ashley, Prospect, New Washington, Bloomville, and
Morral.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4036 8293 4042 8294 4044 8324 4117 8313
4144 8265 4138 8250 4140 8241 4099 8252
4076 8262 4035 8265
TIME...MOT...LOC 1324Z 232DEG 33KT 4111 8300 4046 8316
SullivanSpecial weather statement, Jan 17, 9:05 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
905 AM EST Sat Jan 17 2026
OHZ008>010-018-019-027>030-036-037-171500-
Seneca OH-Crawford OH-Huron OH-Wyandot OH-Marion OH-Erie OH-
Richland OH-Lorain OH-Sandusky OH-Ashland OH-Morrow OH-
905 AM EST Sat Jan 17 2026
...A line of snow showers will affect Huron...Richland...eastern
Seneca...Erie...Marion...Ashland...southeastern Wyandot...Morrow...
southeastern Sandusky...Crawford and Lorain Counties Until 1000 AM
EST....
At 904 AM EST, radar indicated snow showers along a line extending
from near Northern Milan to near Shelby to near Cardington, moving
northeast at 40 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than three quarters of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Lorain, Elyria, Mansfield, Marion, Sandusky, Ashland, Norwalk,
Bucyrus, Vermilion, Western Vermilion, Mount Gilead, Strongsville,
North Ridgeville, Avon Lake, Amherst, Galion, Shelby, Bellevue,
Grafton, and Willard.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4044 8325 4050 8325 4051 8332 4088 8310
4113 8304 4145 8277 4149 8269 4138 8248
4151 8198 4136 8197 4135 8187 4128 8188
4127 8197 4114 8208 4114 8217 4071 8213
4055 8249 4055 8264 4048 8264 4042 8276
TIME...MOT...LOC 1404Z 235DEG 34KT 4135 8258 4091 8267 4048 8282
SullivanSpecial weather statement, Jan 17, 9:21 AM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
921 AM EST Sat Jan 17 2026
OHZ029-030-037-047-171515-
Richland OH-Ashland OH-Morrow OH-Knox OH-
921 AM EST Sat Jan 17 2026
...An area of snow showers will affect southeastern Richland...south
central Ashland...southeastern Morrow and Knox Counties Until 1015 AM
EST....
At 920 AM EST, radar indicated a snow shower near Centerburg, or 15
miles west of Mount Vernon, moving northeast at 40 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Mount Vernon, Loudonville, Fredericktown, Gambier, Utica, Centerburg,
Danville, Sparta, Waterford, Butler, Marengo, Martinsburg, Gann,
North Liberty, and Bladensburg.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8290 4042 8286 4042 8276 4048 8264
4055 8264 4055 8250 4061 8239 4067 8222
4057 8222 4057 8218 4024 8220
TIME...MOT...LOC 1420Z 235DEG 33KT 4033 8275
SullivanSpecial weather statement, Jan 17, 9:51 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
951 AM EST Sat Jan 17 2026
OHZ009>011-019-020-171545-
Huron OH-Erie OH-Medina OH-Lorain OH-Cuyahoga OH-
951 AM EST Sat Jan 17 2026
...A line of snow showers will affect Huron...Erie...Cuyahoga...
northern Medina and Lorain Counties Until 1045 AM EST....
At 950 AM EST, radar indicated snow showers along a line extending
from near Lorain to near Wakeman to near Willard, moving east at 35
mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Cleveland, Lorain, Elyria, Medina, Norwalk, Vermilion, Western
Vermilion, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, North Ridgeville, Avon Lake,
Warrensville Heights, Amherst, and Grafton.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4157 8148 4157 8139 4128 8164 4128 8169
4120 8172 4107 8217 4107 8243 4103 8244
4100 8275 4126 8263 4139 8254 4138 8248
4143 8236 4143 8227 4151 8196 4148 8189
4149 8174 4162 8151
TIME...MOT...LOC 1450Z 250DEG 27KT 4145 8212 4127 8247 4106 8265
SullivanSpecial weather statement, Jan 17, 9:54 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
954 AM EST Sat Jan 17 2026
OHZ019-028>030-036-037-171600-
Crawford OH-Huron OH-Marion OH-Richland OH-Ashland OH-Morrow OH-
954 AM EST Sat Jan 17 2026
...A line of snow showers will affect south central Huron...
Richland...eastern Marion...northwestern Ashland...Morrow and eastern
Crawford Counties Until 1100 AM EST....
At 953 AM EST, radar indicated snow showers along a line extending
from Plymouth to near Crestline to near Waldo, moving east at 20 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Mansfield, Marion, Ashland, Bucyrus, Mount Gilead, Galion, Shelby,
Ontario, Lexington, Crestline, New London, Cardington, Bellville,
Plymouth, Ashley, Hayesville, Savannah, Waldo, Polk, and
Chesterville.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4036 8291 4036 8293 4041 8292 4044 8315
4059 8316 4100 8274 4103 8244 4107 8243
4106 8218 4106 8217 4077 8227 4055 8246
4055 8264 4035 8265
TIME...MOT...LOC 1453Z 263DEG 17KT 4102 8266 4081 8271 4048 8305
SullivanSpecial weather statement, Jan 17, 10:06 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1006 AM EST Sat Jan 17 2026
OHZ030-031-038-047-171600-
Holmes OH-Wayne OH-Ashland OH-Knox OH-
1006 AM EST Sat Jan 17 2026
...A line of snow showers will affect southeastern Ashland...Wayne...
Holmes and Knox Counties Until 1100 AM EST....
At 1006 AM EST, radar indicated snow showers along a line extending
from near Loudonville to 8 miles southeast of Danville to near
Hanover, moving northeast at 45 mph.
HAZARDS INCLUDE...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Wooster, Mount Vernon, Millersburg, Orrville, Berlin, Walnut Creek,
Doylestown, Loudonville, Gambier, Utica, Dalton, Shreve, Danville,
Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg,
and Farmerstown.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4024 8248 4027 8248 4028 8257 4055 8244
4056 8234 4063 8234 4099 8170 4098 8165
4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1506Z 235DEG 37KT 4057 8229 4036 8214 4013 8228
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 2:58 AM EST | Small Craft Advisory | CLE | 52 hr | |
| Jan 17, 8:25 AM EST | Special Weather Statement | CLE | Crawford, Erie, Huron, Marion, Morrow, Seneca | 50 min |
| Jan 17, 9:05 AM EST | Special Weather Statement | CLE | Ashland, Crawford, Erie, Huron, Lorain, Marion and 2 more | 55 min |
| Jan 17, 9:21 AM EST | Special Weather Statement | CLE | Knox | 54 min |
| Jan 17, 9:51 AM EST | Special Weather Statement | CLE | Cuyahoga, Huron, Lorain | 54 min |
| Jan 17, 9:54 AM EST | Special Weather Statement | CLE | Ashland, Morrow, Richland | 66 min |
| Jan 17, 10:06 AM EST | Special Weather Statement | CLE | Holmes, Knox, Wayne | 54 min |
| Jan 17, 10:29 AM EST | Snow Squall Warning | CLE | Cuyahoga, Lorain, Medina | 31 min |
| Jan 17, 11:00 AM EST | Snow Squall Warning | CLE | Ashland, Richland | 30 min |
| Jan 17, 11:05 AM EST | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Holmes, Knox, Lake and 5 more | 85 min |
| Jan 17, 11:30 AM EST | Snow Squall Warning | CLE | Cuyahoga, Geauga, Lake, Summit | 30 min |
| Jan 17, 11:54 AM EST | Snow Squall Warning | CLE | Ashtabula, Geauga, Lake | 36 min |
| Jan 17, 12:21 PM EST | Snow Squall Warning | CLE | Ashtabula, Geauga, Trumbull | 39 min |
| Jan 17, 12:31 PM EST | Special Weather Statement | CLE | Geauga, Mahoning, Portage, Stark, Summit, Trumbull | 89 min |
| Jan 17, 12:47 PM EST | Snow Squall Warning | CLE | Mahoning, Portage, Stark, Summit | 28 min |
| Jan 17, 12:54 PM EST | Snow Squall Warning | CLE | Ashtabula, Trumbull | 36 min |
| Jan 17, 1:16 PM EST | Snow Squall Warning | CLE | Mahoning, Portage, Stark, Trumbull | 29 min |
| Jan 17, 1:28 PM EST | Snow Squall Warning | CLE | Trumbull | 32 min |
| Jan 17, 1:46 PM EST | Snow Squall Warning | CLE | Mahoning, Trumbull | 29 min |
| Jan 17, 2:10 PM EST | Snow Squall Warning | CLE | Trumbull | 20 min |
| Jan 17, 2:38 PM EST | Gale Watch | CLE | 12 hr | |
| Jan 17, 2:38 PM EST | Low Water Advisory | CLE | 10 hr |
Nearby
Snow Squall Warnings in Ohio, 2026Every snow squall warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.